Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




87 Publications

2018 | Conference Paper | IST-REx-ID: 185 | OA
Fulek, Radoslav, and Jan Kynčl. Hanani-Tutte for Approximating Maps of Graphs. Vol. 99, 39, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018, doi:10.4230/LIPIcs.SoCG.2018.39.
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 186 | OA
Fulek, Radoslav, and Jan Kynčl. The ℤ2-Genus of Kuratowski Minors. Vol. 99, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018, pp. 401–4014, doi:10.4230/LIPIcs.SoCG.2018.40.
View | DOI | Download Submitted Version (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 793 | OA
Fulek, Radoslav, et al. “On the Existence of Ordinary Triangles.” Computational Geometry: Theory and Applications, vol. 66, Elsevier, 2017, pp. 28–31, doi:10.1016/j.comgeo.2017.07.002.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 794 | OA
Fulek, Radoslav. “C-Planarity of Embedded Cyclic c-Graphs.” Computational Geometry: Theory and Applications, vol. 66, Elsevier, 2017, pp. 1–13, doi:10.1016/j.comgeo.2017.06.016.
View | Files available | DOI | Download Preprint (ext.)
 
2017 | Journal Article | IST-REx-ID: 795 | OA
Fulek, Radoslav, et al. “Unified Hanani Tutte Theorem.” Electronic Journal of Combinatorics, vol. 24, no. 3, P3.18, International Press, 2017.
View | Files available
 

Search

Display / Sort

Citation Style: MLA

Export / Embed